# SDR FDEA202202090257

- Difficulty date: February 9, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26678
- Aircraft time: 75,005 hours, 29,178 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: Failed
- Location: N/A
- Part time: 58,917 hours, 20,745 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PDIS  783     73-20  6104     09FEB22  TPA  OPEN  U  CLIMBING THROUGH FL300 LEFT ENGINE BEGAN SPOOLING  DOWN.  AUTOTHROTTLES DISCONNECTED WITH THE MASTER  CAUTION.  EMERGENCY WAS DECLARED AND DIVERTED TO  TPA.  ENGINE THRUST CAME BACK AFTER APPROXIMATELY  10 SECONDS. VERY SIMILAR TO THE EVENTS PREVIOUSLY  WRITTEN UP ON TAXI OUT IN PBI ON PREVIOUS FLIGHT.  WE DID NOT RECEIVE LOW OIL PRESSURE MASTER CAUTION  THIS TIME. STATUS MESSAGE L ENG PRI CONT DISPLAYED.  ENGINE OPERATED NORMALLY FOR REMAINDER OF FLIGHT  WITHOUT INCIDENT. REMOVED AND REPLACED ENGINE WIRE HARNESS
